Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 260798, 17 pages
http://dx.doi.org/10.1155/2012/260798
Research Article

Global Stability and Hopf Bifurcation for Gause-Type Predator-Prey System

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2School of Mathematical Sciences, Daqing Normal University, Daqing 163712, China

Received 30 October 2011; Accepted 19 December 2011

Academic Editor: Junjie Wei

Copyright © 2012 Shuang Guo and Weihua Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuang Guo and Weihua Jiang, “Global Stability and Hopf Bifurcation for Gause-Type Predator-Prey System,” Journal of Applied Mathematics, vol. 2012, Article ID 260798, 17 pages, 2012. https://doi.org/10.1155/2012/260798.